# SDR CALA2024050901414

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 92,341 hours, 13,175 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING FLAP RETRACT FRM F1 TO F UP THE FLAP T/O RED WA RN HORN/LGT ILLUMINATED JUNCTION BOX IS DAMAGED AND HAS BEEN ORDERED WITH TOMC. INSPECTED AIR GROUND SENSING SYSTEM PROXIMITY SENSORS AND FOUND REMOVED LEFT NOSE GEAR NOT COMPRESSED SENSOR REF AMM 32-09-08 THE LEFT NLG SENSOR TO BE DAMAGED. SEE ATTACHED PICTURE. AND TEMPORARILY INSTALLED A REPLACEMENT SENSOR TO VERIFY PHYSICAL GAP BETWEEN SENSOR AND TARGET. TARGET GAP IS OK. CONDUIT FROM LEFT NOSE GEAR NOT COMPRESSED SENSOR TO NLG REPLACED THE LEFT (SYSTEM 1) NOSE LANDING GEAR NOT COMPRESSED SENSOR. REF AMM 32-09-08 AND PERFORMED TEST OF SENSOR ADJUSTMENT REF AMM 32-09-08 WITH NO DEFECTS. ALSO PERFORMED TEST OF TAKEOFF CONFIGURATION WARNING SYSTEM REF AMM 31-51-00 OPS CHECK OK.
